Skip to Main content
Number of documents

21


Journal articles14 documents

  • Mathieu Merle, Justin Salez. Cutoff for the mean-field zero-range process. Annals of Probability, Institute of Mathematical Statistics, 2019, 47 (5), pp.3170-3201. ⟨10.1214/19-AOP1336⟩. ⟨hal-02394178⟩
  • Charles Bordenave, Pietro Caputo, Justin Salez. CUTOFF AT THE " ENTROPIC TIME " FOR SPARSE MARKOV CHAINS. Probability Theory and Related Fields, Springer Verlag, 2019, 173 (1-2), pp.261-292. ⟨10.1007/s00440-018-0834-0⟩. ⟨hal-01391939⟩
  • Jonathan Hermon, Justin Salez. A version of Aldous’ spectral-gap conjecture for the zero range process. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2019, 29 (4), pp.2217-2229. ⟨10.1214/18-AAP1449⟩. ⟨hal-02282513⟩
  • Charles Bordenave, Pietro Caputo, Justin Salez. Random walk on sparse random digraphs. Probability Theory and Related Fields, Springer Verlag, 2018, 170 (3-4), pp.933-960. ⟨10.1007/s00440-017-0796-7⟩. ⟨hal-01187523⟩
  • Justin Salez, Venkat Anantharam. The densest subgraph problem in sparse random graphs. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2016, 26 (1), pp.305-327. ⟨hal-01361829⟩
  • Justin Salez. The interpolation method for random graphs with prescribed degrees . Combinatorics, Probability and Computing, Cambridge University Press (CUP), 2016, 25 (3), pp.436-447. ⟨hal-01361825⟩
  • Justin Salez. Every totally real algebraic integer is a tree eigenvalue. Journal of Combinatorial Theory, Series B, Elsevier, 2015, 111, pp.249-256. ⟨10.1016/j.jctb.2014.09.001⟩. ⟨hal-00789806v2⟩
  • Justin Salez. The Mezard-Parisi equation for matchings in pseudo-dimension d>1. Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2015, 20, ⟨10.1214/ECP.v20-3791⟩. ⟨hal-01062106⟩
  • David Aldous, Daniel Lanoue, Justin Salez. The Compulsive Gambler Process. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2015, 20, ⟨10.1214/EJP.v20-3582⟩. ⟨hal-01003097⟩
  • J. Salez. Weighted enumeration of spanning subgraphs in locally tree-like graphs. Random Structures and Algorithms, Wiley, 2013, 43 (3), pp.377-397. ⟨hal-00935248⟩
  • Charles Bordenave, Marc Lelarge, Justin Salez. Matchings on infinite graphs. Probability Theory and Related Fields, Springer Verlag, 2013, 157 (1-2), pp.183-208. ⟨10.1007/s00440-012-0453-0⟩. ⟨hal-00917419⟩
  • J. Salez. Joint distribution of distances in large random regular networks. Journal of Applied Probability, Applied Probability Trust, 2013, 50 (3), pp.861-870. ⟨hal-00935245⟩
  • Charles Bordenave, Marc Lelarge, Justin Salez. The rank of diluted random graphs. Annals of Probability, Institute of Mathematical Statistics, 2011, 39 (3), pp.1097-1121. ⟨10.1214/10-AOP567⟩. ⟨hal-00630917⟩
  • Justin Salez, Devavrat Shah. Belief propagation : an asymptotically optimal algorithm for the random assignment problem. Mathematics of Operations Research, INFORMS, 2009. ⟨inria-00358331⟩

Preprints, Working Papers, ...6 documents

  • Anna Ben-Hamou, Yuval Peres, Justin Salez. WEIGHTED SAMPLING WITHOUT REPLACEMENT. 2016. ⟨hal-01376925⟩
  • Justin Salez. Spectral atoms of unimodular random trees. 2016. ⟨hal-01374519⟩
  • Anna Ben-Hamou, Justin Salez. CUTOFF FOR NON-BACKTRACKING RANDOM WALKS ON SPARSE RANDOM GRAPHS. 2015. ⟨hal-01141192⟩
  • Justin Salez. The interpolation method for random graphs with prescribed degrees. 2014. ⟨hal-00983930⟩
  • Venkat Anantharam, Justin Salez. The densest subgraph problem in sparse random graphs. 2013. ⟨hal-00919079⟩
  • Justin Salez. The cavity method for counting spanning subgraphs subject to local constraints. 2011. ⟨inria-00577234⟩

Theses1 document

  • Justin Salez. Some implications of local weak convergence for sparse random graphs. Mathematics [math]. Université Pierre et Marie Curie - Paris VI; Ecole Normale Supérieure de Paris - ENS Paris, 2011. English. ⟨tel-00637130⟩